Format

Send to:

Choose Destination
See comment in PubMed Commons below
Surgery. 1988 Apr;103(4):470-6.

Heparin-induced thrombocytopenia and thromboembolism in the postoperative period.

Author information

  • 1Tumor Immunology Section, Surgery Branch, National Cancer Institute, Bethesda, MD 20892.

Abstract

The heparin-induced thrombocytopenia and thrombosis (HITT) syndrome is associated with hemorrhage as well as development of systemic thrombosis. A case is presented in which a posthepatectomy patient had probable heparin-induced thrombocytopenia complicated by venous thrombosis and pulmonary emboli after receiving low doses of heparin as line flushes. HITT is reviewed and factors related to its successful management in this postoperative patient are analyzed in detail.

PMID:
3353858
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk